Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Orlicz spaces and nonlinear elliptic eigenvalue problems


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 71 (1965), 898-902
DOI: https://doi.org/10.1090/S0002-9904-1965-11435-5
MathSciNet review: 0185283
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, An eigenvalue problem for quasi-linear elliptic partial differential equations. Bull. Amer. Math. Soc. 71 (1965), 171-175. MR 179458
  • 2. M. Berger, An eigenvalue problem for nonlinear elliptic partial differential equations. Trans. Amer. Math. Soc. 120 (1965), 145-184. MR 181821
  • 3. M. Berger, A Sturm-Liouville theorem for non-linear elliptic partial differential equations, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1277-1279. MR 188605
  • 4. F. E. Browder, Variational methods for nonlinear elliptic eigenvalue problems, Bull. Amer. Math. Soc. 71 (1965), 176-183. MR 179459
  • 5. J. A. Dubinskii, Some imbedding theorems in Orlicz spaces, Dokl. Akad. Nauk. SSSR 152 (1963), 529-532=Soviet Math. Dokl. 4 (1963), 1339-1342. MR 160109
  • 6. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 131498
  • 7. M. A. Krasnoselskii and Y. Rutickii, Convex functions and Orlicz spaces, Noordhoff, Groningen, 1961. MR 126722
  • 8. N. Levinson, Positive eigenfunctions for ∆u+λf(u)=0, Arch. Rational Mech. Anal. 11 (1962), 258-272. MR 145216
  • 9. N. Meyers, Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math Soc. 15 (1964), 717-721. MR 168712
  • 10. J. Serrin, Local behaviour of solutions of quasi-linear equations, Acta. Math. 111 (1964), 247-302. MR 170096


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11435-5

American Mathematical Society